# SDR MWEA96028

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FWD FRAME OF LT WHEEL WELL OPENING HAS A DEEP GOUGE 4 INCHES LONG.  INSTALLED DOUBLER REPAIR IAW SRM 53-01 FIG 2 SHEET 4.  RETURNED A/C TO SERVICE.
